Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Complete ideals in local rings


Author: H. T. Muhly
Journal: Proc. Amer. Math. Soc. 11 (1960), 361-367
MSC: Primary 14.00; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0111753-9
MathSciNet review: 0111753
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. B. Bhattacharya, The Hilbert function of two ideals, Proc. Cambridge Philos. Soc. vol. 53 (1957) pp. 568-575. MR 0089835 (19:727b)
  • [2] I. S. Cohen, On the structure and ideal theory of complete local rings, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 54-106. MR 0016094 (7:509h)
  • [3] W. Krull, Beiträge zur Arithmetik kommutativer Integritätsbereche, I, Math. Z. vol. 41 (1936) pp. 545-577. MR 1545640
  • [4] Masayoshi Nagata, Note on complete local integrity domains, Mem. Col. Sci. Univ. Kyoto vol. 3 (1954) pp. 271-278. MR 0064756 (16:329h)
  • [5] D. G. Northcott and D. Rees, Reductions of ideals in local rings, Proc. Cambridge Philos. Soc. vol. 50 (1954) pp. 145-158. MR 0059889 (15:596a)
  • [6] D. Rees, Valuations associated with ideals, Proc. London Math. Soc. vol. 6 (1956) pp. 161-174. MR 0077513 (17:1047e)
  • [7] M. Sakuma, On prime operations in the theory of ideals, J. Sci. Hiroshima Univ. Ser. A vol. 20, no. 3 (1957) pp. 101-106. MR 0094337 (20:855)
  • [8] P. Samuel, Algèbre locale, Paris, Gauthier-Villars, 1953. MR 0054995 (14:1012c)
  • [9] O. Zariski, Some results in the arithmetic theory of algebraic varieties, Amer. J. Math. vol. 61 (1939) pp. 249-294. MR 1507376

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.00, 16.00

Retrieve articles in all journals with MSC: 14.00, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0111753-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society